# SDR Q2SA2012091178305

- Difficulty date: September 11, 2012
- Submitted: September 11, 2012
- Operation: Air carrier
- Aircraft: N783SA
- Make and model: Boeing 747281F
- Aircraft serial: 23919
- Aircraft time: 95,501 hours, 18,495 cycles
- System (JASC): 2421 · AC Generator-Alternator
- Part: Generator
- Condition: Failed
- Location: Nr 1
- Stage of operation: CR
- How discovered: O
- Nature of condition: H, G
- Precautionary procedure: O

## Discrepancy

WHILE EN ROUTE FROM MIA TO ANC EXPERIENCED A NR 1 AND NR 3 GENERATOR FAILURE.  THEREAFTER DISPATCH WAS NOTIFIED BY THE CREW, THE AIRCRAFT HAD LOST A THIRD GENERATOR.  SHORTLY AFTER THAT THEY LOST THE FOURTH AND FINAL AIRCRAFT GENERATOR JUST BEFORE LANDING.  THE AIRCRAFT BLEW THIRTEEN TIRES AND WAS DISABLED AFTER LANDING.  A SUPPLEMENTAL REPORT IS FORTHCOMING.
